# SDR SIMA200800302

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 21,651 hours, 24,885 cycles
- System (JASC): 3160 · Central Display
- Part: Adc
- Part number: 622771800462244
- Part serial: 219417808
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3426 - AIRCRAFT DECLARED AN EMERGENCY WITH SMOKE AND FUMES IN COCKPIT AND RUDDER INOP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED MFD UNIT IAW AMM 31-25-10.  REMOVED AND REPLACED ADC IAW AMM 31-12-05.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AUTO PILOT AND YAW DAMPENER OPERATIONAL CHECK GOOD IAW AMM 22-10-00.  AIRCRAFT RETURNED TO SERVICE.
